# SDR VJ9800176

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER JUMPSEAT, L1 DOOR AND R1 DOOR INOP.  REPLACED BATTERIES AND PACK, SYSTEM OPS CHECKS GOOD IAW MM 33-50-02.
